American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13F20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 50 found      Go to page: 1 2

[1] Keith Johnson. $P$-orderings of noncommutative rings. Proc. Amer. Math. Soc. 143 (2015) 3265-3279.
Abstract, references, and article information   
View Article: PDF

[2] Dorin Popescu. Depth of factors of square free monomial ideals. Proc. Amer. Math. Soc. 142 (2014) 1965-1972.
Abstract, references, and article information   
View Article: PDF

[3] Chul Ju Hwang and Jung Wook Lim. A note on $*_w$-Noetherian domains. Proc. Amer. Math. Soc. 141 (2013) 1199-1209.
Abstract, references, and article information   
View Article: PDF

[4] Dorin Popescu. Graph and depth of a monomial squarefree ideal. Proc. Amer. Math. Soc. 140 (2012) 3813-3822.
Abstract, references, and article information   
View Article: PDF

[5] Jürgen Herzog, Dorin Popescu and Marius Vladoiu. Stanley depth and size of a monomial ideal. Proc. Amer. Math. Soc. 140 (2012) 493-504. MR 2846317.
Abstract, references, and article information   
View Article: PDF

[6] Keith Johnson. Super-additive sequences and algebras of polynomials. Proc. Amer. Math. Soc. 139 (2011) 3431-3443. MR 2813375.
Abstract, references, and article information   
View Article: PDF

[7] Ignacio Ojeda and Alberto Vigneron-Tenorio. Indispensable binomials in semigroup ideals. Proc. Amer. Math. Soc. 138 (2010) 4205-4216. MR 2680047.
Abstract, references, and article information   
View Article: PDF

[8] Anargyros Katsabekis. Arithmetical rank of toric ideals associated to graphs. Proc. Amer. Math. Soc. 138 (2010) 3111-3123. MR 2653936.
Abstract, references, and article information   
View Article: PDF

[9] Jeffrey Mermin. Monomial regular sequences. Proc. Amer. Math. Soc. 138 (2010) 1983-1988. MR 2596033.
Abstract, references, and article information   
View Article: PDF

[10] M-J. Strong and Sarah Whitehouse. Integer-valued polynomials and $K$-theory operations. Proc. Amer. Math. Soc. 138 (2010) 2221-2233. MR 2596063.
Abstract, references, and article information   
View Article: PDF

[11] P. Malcolmson and F. Okoh. Polynomial extensions of IDF-domains and of IDPF-domains. Proc. Amer. Math. Soc. 137 (2009) 431-437. MR 2448561.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Vesselin Drensky and Jie-Tai Yu. A cancellation conjecture for free associative algebras. Proc. Amer. Math. Soc. 136 (2008) 3391-3394. MR 2415020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Rafael H. Villarreal. Normalization of monomial ideals and Hilbert functions. Proc. Amer. Math. Soc. 136 (2008) 1933-1943. MR 2383499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Hara Charalambous, Anargyros Katsabekis and Apostolos Thoma. Minimal systems of binomial generators and the indispensable complex of a toric ideal. Proc. Amer. Math. Soc. 135 (2007) 3443-3451. MR 2336556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] M. Fontana and S. Kabbaj. Essential domains and two conjectures in dimension theory. Proc. Amer. Math. Soc. 132 (2004) 2529-2535. MR 2054776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Aldo Conca. Reduction numbers and initial ideals. Proc. Amer. Math. Soc. 131 (2003) 1015-1020. MR 1948090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Shalom Eliahou and Rafael H. Villarreal. On systems of binomials in the ideal of a toric variety. Proc. Amer. Math. Soc. 130 (2002) 345-351. MR 1862111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Charles Ching-An Cheng and Arno van den Essen. Endomorphisms of the plane sending linear coordinates to coordinates. Proc. Amer. Math. Soc. 128 (2000) 1911-1915. MR 1653437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] K. Alan Loper. A classification of all $D$ such that $Int(D)$ is a Prüfer domain. Proc. Amer. Math. Soc. 126 (1998) 657-660. MR 1459137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Sophie Frisch. Integer-valued polynomials on Krull rings. Proc. Amer. Math. Soc. 124 (1996) 3595-3604. MR 1340386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] A. A. Mikhalev, V. E. Shpilrain and A. A. Zolotykh. Subalgebras of free algebras. Proc. Amer. Math. Soc. 124 (1996) 1977-1984. MR 1350957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] D. Daigle. On purely inseparable extensions $K[X,Y]/K[X',Y']$ and their generators. Proc. Amer. Math. Soc. 124 (1996) 1337-1345. MR 1327003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Hongnian Li. On the number of generators of modules over polynomial rings . Proc. Amer. Math. Soc. 121 (1994) 347-351. MR 1213864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] D. Daigle. Purely inseparable extensions of ${\bf k}[X,Y]$ . Proc. Amer. Math. Soc. 121 (1994) 1-12. MR 1227516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] William J. Heinzer and David C. Lantz. ACCP in polynomial rings: a counterexample . Proc. Amer. Math. Soc. 121 (1994) 975-977. MR 1232140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] S. M. Bhatwadekar and P. L. N. Varma. Extendibility criterion for a projective module of rank one over $R[T]$ and $R[T,T\sp {-1}]$ . Proc. Amer. Math. Soc. 119 (1993) 1069-1075. MR 1156463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jean-Luc Chabert. Integer-valued polynomials, Pr\"ufer domains, and localization . Proc. Amer. Math. Soc. 118 (1993) 1061-1073. MR 1140666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] D. Daigle. Plane Frobenius sandwiches of degree $p$ . Proc. Amer. Math. Soc. 117 (1993) 885-889. MR 1118085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Paul-Jean Cahen. Integer-valued polynomials on a subset . Proc. Amer. Math. Soc. 117 (1993) 919-929. MR 1116252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Budh Nashier. Maximal ideals in Laurent polynomial rings . Proc. Amer. Math. Soc. 115 (1992) 907-913. MR 1086336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 50 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia